# SDR ASOA201101919

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,871 hours, 11,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 280, WEB CORRODED.  FOUND TO BE OUT OF LIMITS.  CUT-OUT AREA IAW REO 670-53-11-594.  PERFORMED EDDY CURRENT INSPECTION IAW REO 670-53-11-594 & NDTM PART 1, 51-20-006.  NO INDICATIONS NOTED.  INSTALLED NEW WEB IAW REO670-53-11-594, STEPS 5-7.
